# SDR ANCF200600040

- Difficulty date: October 23, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 33,633 hours, 33,957 cycles
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX513687U
- Condition: Failed
- Location: Hyd System
- Part time: 4,225 hours, 4,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RT HYDRAULIC PRESSURE DROPPED TO (0) PSI AND QUANTITY GOES UP TO 19 QTY.  IAW AMM 29-10-14/201 THE FILTER WERE CHECKED AND BLED AND SYSTEM AND CHECKED HYD LEVEL IAW AMM 12-13-01.  THE RT ENGINE DRIVEN HYD PUMP WAS DEFERED TO DMI 849 IAW MEL 29-5 CAT (C), AND DOWN GRADE CAT II, NOT CAT II.  FROM DMI 489: RT HYDRAULIC PUMP WAS REPLACED IAW AMM 29-10-05.  TEST SATISFACTORY.
